# SDR QR9R2024052100001

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720919291
- Aircraft time: 4,372 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cadc
- Part number: C19243EB05
- Part serial: 3440
- Condition: Unreliable
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT ON FINAL APPROACH, NOTICED A MASSIVE DROP IN FUEL QUANTITY. FUEL CHECK INITIATED UPON DEPARTURE AT 790LBS. MAIN FUEL, ON FINAL APPROACH INTO STAGEFIELD MAIN FUEL INDICATED 234LBS. EQUALING 556LBS. USAGE IN 15 MINUTES. NO FUMES OR VISIBLE LEAKS WERE DETECTED. T/P MOC DETECTED FUEL INDICATION IS UNRELIABLE. AFTER REFUEL THE FUEL INDICATION SHOWED 660LBS. FUEL FLUCTUATED FROM 660 TO 1150LBS. THEN REMAINED STEADY DURING FLIGHT. SUSPECT WHEN FUEL IS BELOW A CERTAIN LEVEL IN THE TANK IT BECOMES UNRELIABLE. REMOVED AND REPLACED CAD V2006; MOC SUCCESSFULLY COMPLETED. A/C BURNED CORRECT FUEL RATE PER PPC AND RFM.
